You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
The Weighted Hermite Polynomials Form a Basis for L2(ℝ)
The American Mathematical Monthly
Vol. 121, No. 3 (March 2014), pp. 249-253
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.03.249
Page Count: 5
Topics: Hermite polynomials
Preview not available
Abstract We present a student-friendly proof that the weighted Hermite polynomials form a complete orthonormal system (a basis) for the collection L2(ℝ) of real-valued functions.
Copyright the Mathematical Association of America 2014